# SDR AALA200800424

- Difficulty date: February 27, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 57,530 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT ROW 10 MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 10.  SYSTEM GROUND CHECKED NORMAL OPERATION.
